# SDR RAIA00209234

- Difficulty date: August 7, 2002
- Submitted: September 8, 2002
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Aircraft time: 14,867 hours, 15,743 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Part number: 311078
- Condition: Inoperative
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED PITCH TRIM INOPERATIVE. MAINTENANCE  REMOVED AND REPLACED THE FO'S PITCH TRIM SWITCH, OPS CHECKED OK.
